# SDR SWAA2023040723974

- Difficulty date: April 5, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 71,939 hours, 42,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LH LOWER LIGHT COVER BROKEN.<[01] R&R L/H LOWER EMERGENCY EXIT SIGN COVER REF AMM 33-51-01.
